# SDR 2007FA0000741

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: General aviation
- Aircraft: N1469W
- Make and model: Columb LC41550FG400
- Aircraft serial: 41733
- Aircraft time: 143 hours, 83 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: AN535A
- Condition: Broken
- Location: Wheel Assy
- Part time: 143 hours, 83 cycles
- Component: Wheel Assy, Parkerhanfin
- Component part number: 40406A
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON LANDING PILOT FELT AND HEARD A VIBRATION AND BUMPING SOUND.  REMOVED RT LANDING GEAR FAIRING AND INSPECTED BRAKE ASSY.  ON THE WHEEL FOUND ONE WHEEL HALF ATTACH BOLT MISSING AND ONE BROKEN AND EXTENDING OUT OF THE WHEEL TO THE EXTENT OF CAUSING A GOUGE IN THE BRAKE MASTER CYLINDER AND TORQUE PLATE.  ONE BOLT OUT OF THREE WAS HOLDING THE WHEEL HALVES TOGETHER.
